# SDR AWXA0001309

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC15171470
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AREA ON RT AFT UPPER FUSELAGE SKIN BETWEEN STA 807 AND 827 APPROX 50 INCHES ABOVE WINDOW.  REMOVED DAMAGED SKIN; FABED, TREATED FILLER AND DOUBLER; DRILLED AND INSTALLED IAW SRM 53-30-03.
